Start Submission Become a Reviewer

Reading: A MATHEMATICAL MODEL OF A PROBLEM ON LAND ALIENATION TO LANDLESS FARMERS

Download

A- A+
Alt. Display

Research Articles

A MATHEMATICAL MODEL OF A PROBLEM ON LAND ALIENATION TO LANDLESS FARMERS

Author:

PW EPASINGHE

LK
About PW
Department of Mathematics, University of Colombo, Colombo 3
X close

Abstract

J. Natn. Sci. Coun. Sri Lanka
How to Cite: EPASINGHE, P., 1992. A MATHEMATICAL MODEL OF A PROBLEM ON LAND ALIENATION TO LANDLESS FARMERS. Journal of the National Science Foundation of Sri Lanka, 20(1), pp.7–14. DOI: http://doi.org/10.4038/jnsfsr.v20i1.8053
Published on 29 Jun 1992.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus